Max-Plus decomposition of supermartingales and convex order. Application to American options and portfolio insurance

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2008, 36 (2), pp.647-697
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00708488
Contributeur : Serena Benassù <>
Soumis le : vendredi 15 juin 2012 - 10:56:43
Dernière modification le : jeudi 27 avril 2017 - 09:47:04

Identifiants

  • HAL Id : hal-00708488, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

N. El Karoui, A. Meziou. Max-Plus decomposition of supermartingales and convex order. Application to American options and portfolio insurance. Annals of Probability, Institute of Mathematical Statistics, 2008, 36 (2), pp.647-697. <hal-00708488>

Partager

Métriques

Consultations de la notice

36